Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 28, NWS North Platte, NE

May 7, 2022Frontier County, Hayes County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 7, 2022, 11:20 PM CDT for Frontier County, Hayes County, Nebraska. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2022, 11:20 PM CDT (04:20 UTC)
Expired
May 8, 2022, 12:00 AM CDT
In force
40 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Frontier County, NE, Hayes County, NE

The radar

The Goodland radar (KGLD), 156 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 11:40 PM CDTTSTM WND GST 6011 Sw Stockville, NEREPORTS MULTIPLE 3 TO 5 INCH TREE BRANCHES DOWNED IN THE NEARBY ROAD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2022-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2022-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
949 J/kg
Mixed-layer CIN
-231 J/kg
Mixed-layer LCL
1920 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

896 
WUUS53 KLBF 080420
SVRLBF
NEC063-085-080500-
/O.NEW.KLBF.SV.W.0028.220508T0420Z-220508T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1120 PM CDT Sat May 7 2022

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Frontier County in southwestern Nebraska...
  Southeastern Hayes County in southwestern Nebraska...

* Until midnight CDT.

* At 1120 PM CDT, a severe thunderstorm was located 14 miles east of
  Hayes Center, moving east at 35 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Curtis, Stockville, Medicine Creek Reservoir State Recreation Area,
  Quick, Orafino, Bluegill Haven Campground, Willow View Campground,
  Freedom, Red Willow Reservoir State Recreation Area and Dancing
  Leaf Earth Lodge.

This includes Highway 83 between mile markers 27 and 44.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4035 10084 4057 10084 4070 10017 4035 10011
TIME...MOT...LOC 0420Z 261DEG 33KT 4048 10075 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Brown
3 follow-up statements
475 
WWUS53 KLBF 080433
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1133 PM CDT Sat May 7 2022

NEC085-080442-
/O.CAN.KLBF.SV.W.0028.000000T0000Z-220508T0500Z/
Hayes NE-
1133 PM CDT Sat May 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAYES COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4035 10071 4059 10072 4070 10017 4035 10011
TIME...MOT...LOC 0432Z 261DEG 33KT 4050 10060 

$$

NEC063-080500-
/O.CON.KLBF.SV.W.0028.000000T0000Z-220508T0500Z/
Frontier NE-
1133 PM CDT Sat May 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR FRONTIER COUNTY...

At 1132 PM CDT, a severe thunderstorm was located 10 miles southwest
of Curtis, moving east at 40 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Curtis, Stockville, Medicine Creek Reservoir State Recreation Area,
Quick, Orafino, Bluegill Haven Campground, Willow View Campground,
Freedom, Red Willow Reservoir State Recreation Area and Dancing Leaf
Earth Lodge.

This includes Highway 83 between mile markers 27 and 44.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4035 10071 4059 10072 4070 10017 4035 10011
TIME...MOT...LOC 0432Z 261DEG 33KT 4050 10060 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Brown
480 
WWUS53 KLBF 080445
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1145 PM CDT Sat May 7 2022

NEC063-080500-
/O.CON.KLBF.SV.W.0028.000000T0000Z-220508T0500Z/
Frontier NE-
1145 PM CDT Sat May 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR CENTRAL FRONTIER COUNTY...

At 1144 PM CDT, a severe thunderstorm was located near Stockville, or
12 miles south of Curtis, moving east at 50 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Curtis, Stockville, Medicine Creek Reservoir State Recreation Area,
Orafino, Freedom and Dancing Leaf Earth Lodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4035 10052 4062 10055 4070 10017 4035 10011
TIME...MOT...LOC 0444Z 257DEG 42KT 4046 10043 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Brown
849 
WWUS53 KLBF 080457
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1157 PM CDT Sat May 7 2022

NEC063-080507-
/O.EXP.KLBF.SV.W.0028.000000T0000Z-220508T0500Z/
Frontier NE-
1157 PM CDT Sat May 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FRONTIER COUNTY WILL
EXPIRE AT MIDNIGHT CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 4035 10052 4062 10055 4070 10017 4035 10011
TIME...MOT...LOC 0457Z 261DEG 33KT 4048 10029 

$$

Brown

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 6:27 PM CDT, 4 hours 53 minutes earlier.

Area forecast discussion, May 7, 6:27 PM CDT, 4 hours 53 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
627 PM CDT Sat May 7 2022

.SHORT TERM...(This evening through Sunday night)
Issued at 343 PM CDT Sat May 7 2022

An upper level disturbance and associated Pacific cold front
operating across UT/WY this afternoon will move into wrn Nebraska
this afternoon/evening triggering a fairly robust area of
thunderstorms. A northward surge of dry air across the Panhandle
appears to be focusing the better rain chances, generally east of
highway 61 with the best chance east of highway 83. This represents
a shift east in the best focus for rainfall from earlier forecasts.

There are two basic schools of model solns for rainfall. One,
suggesting a strong cap will remain across swrn Nebraska, perhaps
limiting rain chances to areas north of Interstate 80. The strongly
capped models are the GFS, NAM, HRRR, SREF and RAP. A second cadre
of models, such as the ECM and downscaled NAM suggest significant
rainfall will extend along and south of the Interstate. The
forecast, which uses a blended approach, carries the heavier rain
further south then the "capped models" but not as far south as the
wetter ECM and downscaled NAM model.

In typical May fashion, lapse rates will be steep ahead of the upper
level disturbance predicted to move through tonight. Winds aloft at
h500 will increase to 50-65kts producing strong shear. The NAM and
RAP models accordingly, are suggesting a low bulk Richardson number
which increases along a sfc cold front progged to move through the
region late this afternoon and tonight. The CAMs are suggesting
multicell segments which is confusing since BufKit suggests the
shear will be too strong for significant cell regeneration. The CAMs
are probably developing the segments along and just behind the cold
front and represent the predicted storm mode for this forecast.

Most or all of this storm activity should be clear of wrn and ncntl
Nebraska Sunday morning and the region to remain post frontal
throughout the day.

A second round of height falls will move through the region Sunday
night and robust moisture return will develop as 850-700mb winds
become south and strengthen to 35-50kts. This should lift a warm
front back north and the models are in very good agreement
developing thunderstorms north of Interstate 80. A check on the NAM
and RAP models shows lapse rates becoming steep with the approach of
the warm front. This would support storms capable of at least small
hail with a marginal chance for a few large-hail storms Sunday
night. Likely POPs are in place north of the Interstate with rain
chances increasing to definite near the SD border.

.LONG TERM...(Monday through Saturday)
Issued at 343 PM CDT Sat May 7 2022

Western and north central Nebraska remain post-frontal Monday and
Tuesday. A dry forecast is in place.

Attention is drawn to the potential weather events of Wednesday and
Thursday. It is during this time an upper level low will drop
through the srn Rockies and lift north through the cntl and nrn high
Plains. Moisture return is likely across Nebraska with dew points
returning to the 50s. The GFS and ECM show a strong cap in place
with h700mb temperatures warming to 12C-14C. The strong cap
represents a significant limiter to thunderstorm chances.

Height falls occur with the approach of the upper low. Model timing
differences- the GFS is faster, lowering heights and weakening the
cap Wednesday. The slower ECM delays this process until Thursday.
Chc-slight chc POPs are in place Wednesday and Thursday- the better
focus appears to be across the Dakotas and upper Midwest but the
intense increase in 500mb winds to 50-80kts across Nebraska shown by
the ECM Thursday are a severe weather concern. The message is the
strong cap and strong shear predicted by the models suggest
thunderstorm coverage across wrn and ncntl Nebraska would likely be
isolated but potentially severe.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 627 PM CDT Sat May 7 2022

The main aviation weather concern through tonight revolves around
thunderstorms. Strong to severe storms will grow in coverage and
spread east through 08/06z or so, lingering a little longer in
north central Neb (KONL). Expect significant drops in visby and
erratic winds, along with brief bouts of hail. Preceding the
storms, south/southeast winds will continue to gust 30+ kts.
Behind the storms, winds will transition to west/northwest and
gradually wane overnight. Ceilings lift to AOA 20kft by midday,
while another wind shift to southeast occurs for southern Neb
(KLBF).

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...CDC
LONG TERM...CDC
AVIATION...Snively
Hazardous weather outlook, May 7, 2:48 PM CDT, 8 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
248 PM CDT Sat May 7 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-082000-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
248 PM CDT Sat May 7 2022 /148 PM MDT Sat May 7 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

Scattered thunderstorms are expected to develop late this
afternoon and evening across much of western and north central
Nebraska. Storms may become strong to severe with large hail,
damaging winds, and frequent lightning the main concerns. Storms
will likely continue through the overnight with a continued threat
for strong to isolated severe storms possible.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

Thunderstorm activity is possible once again on Sunday afternoon
and evening, mainly for areas north of Highway 92. At this time,
the threat for severe weather appears low.

Additional chances for thunderstorms will exist Wednesday and
Thursday. At this time, the severe threat is uncertain.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, May 7, 10:08 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1008 PM CDT SAT MAY 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     TSTM WND GST     5 E NORTH PLATTE        41.12N 100.67W
05/07/2022  M64.00 MPH       LINCOLN            NE   ASOS

&&

BROWN
Special weather statement, May 7, 10:27 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service North Platte NE
1027 PM CDT Sat May 7 2022

NEZ069-070-080415-
Chase NE-Hayes NE-
1027 PM CDT Sat May 7 2022

...A strong thunderstorm will impact portions of southeastern Chase
and Hayes Counties through 1115 PM CDT/1015 PM MDT/...

At 1027 PM CDT/927 PM MDT/, Doppler radar was tracking a strong
thunderstorm over Wauneta, or 14 miles southeast of Imperial, moving
northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hayes Center, Wauneta, Enders, Hamlet, Center Dam Campground, Hayes
Center State Wildlife Management Area and Area A Campground.

This includes Highway 61 near mile marker 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4035 10136 4035 10145 4045 10154 4069 10112
      4070 10095 4043 10079 4034 10134
TIME...MOT...LOC 0327Z 245DEG 29KT 4043 10139

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Brown
Special weather statement, May 7, 10:29 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service North Platte NE
1029 PM CDT Sat May 7 2022

NEZ038-080345-
Custer NE-
1029 PM CDT Sat May 7 2022

...A strong thunderstorm will impact portions of west central Custer
County through 1045 PM CDT...

At 1029 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Callaway, or 21 miles west of Broken Bow, moving
east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Callaway, Merna, Finchville, Pleasant Hill and Milldale.

This includes the following highways...
 Highway 2 between mile markers 269 and 274.
 Highway 92 between mile markers 250 and 273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4131 10020 4148 10018 4149 9969 4127 9969
TIME...MOT...LOC 0329Z 259DEG 31KT 4135 10005

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Snively
Special weather statement, May 7, 10:47 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service North Platte NE
1047 PM CDT Sat May 7 2022

NEZ027-028-038-080430-
Loup NE-Custer NE-Garfield NE-
1047 PM CDT Sat May 7 2022

...Strong thunderstorms will impact portions of southern Loup,
southern Garfield and Custer Counties through 1130 PM CDT...

At 1046 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Taylor to 9 miles south of Callaway.
Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Broken Bow, Burwell, Taylor, Callaway, Sargent, Ansley, Merna, Mason
City, Oconto, Comstock, Berwyn, Calamus Reservoir State Recreation
Area, Weissert, Westerville, Lillian, Walworth, Virginia Smith Dam,
Lodi, Kent Diversion Dam State Wildlife Management Area and Buckeye.

This includes the following highways...
 Highway 183 between mile markers 76 and 131.
 Highway 2 between mile markers 265 and 302.
 Highway 92 between mile markers 269 and 307.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4174 9888 4174 9921 4132 9920 4104 9941
      4105 10016 4187 9957 4188 9877
TIME...MOT...LOC 0346Z 259DEG 33KT 4175 9944 4115 9995

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Snively
Special weather statement, May 7, 11:18 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service North Platte NE
1118 PM CDT Sat May 7 2022

NEZ038-080445-
Custer NE-
1118 PM CDT Sat May 7 2022

...A strong thunderstorm will impact portions of southwestern Custer
County through 1145 PM CDT...

At 1118 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Brady, or 30 miles southeast of Stapleton, moving
northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Callaway, Lodi and Etna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4117 10024 4119 10023 4140 9992 4123 9976
      4104 10003 4105 10024
TIME...MOT...LOC 0418Z 235DEG 34KT 4114 10013

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Snively
Local storm report, May 7, 11:20 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1120 PM CDT SAT MAY 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             WOOD LAKE               42.64N 100.24W
05/07/2022  E1.25 INCH       CHERRY             NE   TRAINED SPOTTER

            HAIL WAS JUST SMALLER THAN PING PONG BALL SIZED.

0700 PM     HAIL             3 SSE WOOD LAKE         42.60N 100.21W
05/07/2022  E1.75 INCH       CHERRY             NE   PUBLIC

            REPORT WITH PHOTO VIA SOCIAL MEDIA. TIME ESTIMATED FROM
            RADAR.

0705 PM     HAIL             3 SSW THREE MILE LAKE   41.60N 101.52W
05/07/2022  E1.00 INCH       ARTHUR             NE   PUBLIC

            HAIL RANGED FROM DIMES TO QUARTERS. LITTLE WIND. TIME
            ESTIMATED FROM RADAR.

0726 PM     HAIL             8 NNW AINSWORTH         42.66N 99.93W
05/07/2022  E1.00 INCH       BROWN              NE   TRAINED SPOTTER

0731 PM     HAIL             9 ENE BUCKTAIL LAKE     41.57N 101.28W
05/07/2022  E1.75 INCH       MCPHERSON          NE   PUBLIC

            LASTED 5 MINUTES. TIME ESTIMATED FROM RADAR.

0818 PM     HAIL             BASSETT                 42.58N 99.54W
05/07/2022  E1.00 INCH       ROCK               NE   CO-OP OBSERVER

            LARGEST STONES 1 INCH IN DIAMETER. DECREASING IN SIZE IN
            LAST FEW MINUTES.

0926 PM     TSTM WND GST     6 N NORTH PLATTE        41.22N 100.77W
05/07/2022  M58.00 MPH       LINCOLN            NE   MESONET

0930 PM     HAIL             1 NNE HERSHEY           41.17N 101.00W
05/07/2022  E1.00 INCH       LINCOLN            NE   PUBLIC

            MPING REPORT OF QUARTER SIZED HAIL.

0934 PM     HAIL             2 S HERSHEY             41.13N 101.00W
05/07/2022  E1.50 INCH       LINCOLN            NE   TRAINED SPOTTER

0955 PM     TSTM WND GST     3 ENE NORTH PLATTE      41.15N 100.72W
05/07/2022  M64.00 MPH       LINCOLN            NE   ASOS

1001 PM     TSTM WND GST     5 E NORTH PLATTE        41.12N 100.67W
05/07/2022  M64.00 MPH       LINCOLN            NE   ASOS

&&

MELTZER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:01 PM CDTSevere Thunderstorm WarningLBFArthur, Hooker, McPherson59 min
May 7, 7:13 PM CDTSpecial Weather StatementLBFHooker47 min
May 7, 7:25 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFArthur, McPherson50 min
May 7, 7:25 PM CDTSevere Thunderstorm WarningLBFBrown, Rock65 min
May 7, 7:47 PM CDTSpecial Weather StatementLBFBoyd43 min
May 7, 7:47 PM CDTSpecial Weather StatementLBFKeith43 min
May 7, 7:59 PM CDTSpecial Weather StatementLBFThomas46 min
May 7, 8:12 PM CDTSpecial Weather StatementLBFMcPherson48 min
May 7, 8:13 PM CDTSpecial Weather StatementLBFMcPherson32 min
May 7, 8:20 PM CDTSevere Thunderstorm WarningLBFBlaine, Logan, Thomas40 min
May 7, 8:26 PM CDTSevere Thunderstorm WarningLBFHolt, Rock27 min
May 7, 8:30 PM CDTSpecial Weather StatementLBFPerkins45 min
May 7, 8:57 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas48 min
May 7, 8:58 PM CDTSpecial Weather StatementLBFBoyd62 min
May 7, 8:59 PM CDTSpecial Weather StatementLBFLogan31 min
May 7, 9:04 PM CDTSpecial Weather StatementLBFBrown56 min
May 7, 9:09 PM CDTSpecial Weather StatementLBFLincoln21 min
May 7, 9:22 PM CDTSevere Thunderstorm WarningLBFLincoln, McPherson38 min
May 7, 9:41 PM CDTSpecial Weather StatementLBFLoup64 min
May 7, 9:59 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln46 min
May 7, 10:27 PM CDTSpecial Weather StatementLBFHayes48 min
May 7, 10:29 PM CDTSpecial Weather StatementLBFCuster16 min
May 7, 10:46 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln44 min
May 7, 10:47 PM CDTSpecial Weather StatementLBFCuster43 min
May 7, 11:18 PM CDTSpecial Weather StatementLBFCuster27 min
May 7, 11:27 PM CDTSpecial Weather StatementLBFGarfield, Wheeler33 min
May 7, 11:41 PM CDTSpecial Weather StatementLBFFrontier19 min
May 7, 11:46 PM CDTSpecial Weather StatementLBFCuster29 min
May 7, 11:57 PM CDTSpecial Weather StatementLBFFrontier33 min
May 8, 2:02 PM CDTHigh Wind WatchLBFArthur, Cherry, Garden, Grant, Hooker, Sheridan and 1 more13 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.